# SDR 95ZZZX3060

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Condition: Cracked
- Location: Nr 1 Eng Nr 7
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

FLT 80 - SHUT DOWN NR 1 ENGINE AT 2207Z DUE TO RUNNING ROUGH.  REPLACED NR 4 CYLINDER DUE TO CRACKED HEAD.
